Green, David, H'ethelyi, ‎L., Horv'ath, E.. (1397). The Maschke property for the Sylow $p$-sub\-groups of the symmetric group $S_{p^n}$. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 7(4), 41-64. doi: 10.22108/ijgt.2017.21610
David J. Green; ‎L. H'ethelyi; E. Horv'ath. "The Maschke property for the Sylow $p$-sub\-groups of the symmetric group $S_{p^n}$". سامانه مدیریت نشریات علمی دانشگاه اصفهان, 7, 4, 1397, 41-64. doi: 10.22108/ijgt.2017.21610
Green, David, H'ethelyi, ‎L., Horv'ath, E.. (1397). 'The Maschke property for the Sylow $p$-sub\-groups of the symmetric group $S_{p^n}$', سامانه مدیریت نشریات علمی دانشگاه اصفهان, 7(4), pp. 41-64. doi: 10.22108/ijgt.2017.21610
Green, David, H'ethelyi, ‎L., Horv'ath, E.. The Maschke property for the Sylow $p$-sub\-groups of the symmetric group $S_{p^n}$. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 1397; 7(4): 41-64. doi: 10.22108/ijgt.2017.21610


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.